# SDR SCNA96011

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 10617837
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CIRCUIT BREAKER WOULD NOT RESET.  FOUND SHORTED BULB TERMINAL AT RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT.  REPOSITIONED TERMINAL AND OPS CHECKED NORMAL.
